# SDR ASOA2016080315154

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 37,129 hours, 33,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, SELECTED GEAR HANDLE UP AND RECEIVED GEAR DISAGREE FOLLOWED BY NOSE DOOR WARNING MESSAGE. NOSE GEAR WAS NOT UP. FOLLOWED QRH AND PULL EMERGENCY EXT. NOSE GEAR DOWN AND LOCKED. RETURNED TO DEPARTURE AND LANDED NORMALLY.  FOUND NLG WEIGHT OFF WHEELS SENSOR OUT OF TOLORENCE AND ADJUSTED IAW AMM 32-61-05.   PERFORMED GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00. ALL INDICATIONS NORMAL. ACFT OK FOR SERVICE.
